# SDR DALA2021101906452

- Difficulty date: October 16, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 88,328 hours, 39,105 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 FWD RAFT PRESSURE FOUND BELOW LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED FWD RAFT PER B757 AMM 25-64. (8053874)
